# SDR SWAA2021073098372

- Difficulty date: July 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: BLOWN LIGHT BULB BELOW R2 DOOR EMERGENCY EXIT SIGN ; / [01] RELAMPED LIGHT BULBS BELLOW R2 DOOR EMERGENCY EXIT SIGN AS PER REF B737 AMM 33-51-01-960-801.OPS CHECK FOUND NORMAL.; [02] INSPECTION COMPLETED.
